ClinVar Miner

Submissions for variant NM_005732.4(RAD50):c.661T>C (p.Cys221Arg) (rs587781980)

Minimum review status: Collection method:
Minimum conflict level:
ClinVar version:
Total submissions: 2
Download table as spreadsheet
Submitter RCV SCV Clinical significance Condition Last evaluated Review status Method Comment
Ambry Genetics RCV000130377 SCV000185231 uncertain significance Hereditary cancer-predisposing syndrome 2016-09-22 criteria provided, single submitter clinical testing Lines of evidence used in support of classification: Insufficient or conflicting evidence
Invitae RCV000130377 SCV000254906 uncertain significance Hereditary cancer-predisposing syndrome 2015-05-08 criteria provided, single submitter clinical testing This sequence change replaces cysteine with arginine at codon 221 of the RAD50 protein (p.Cys221Arg). The cysteine residue is weakly conserved and there is a large physicochemical difference between cysteine and arginine. This variant has not been published in the literature and is present in population databases (no rsID, < 0.01%). Algorithms developed to predict the effect of missense changes on protein structure and function (SIFT, PolyPhen-2, Align-GVGD) all suggest that this variant is likely to be tolerated, but these predictions have not been confirmed by published functional studies. In summary, this is a rare missense change that is not predicted to affect protein function or cause disease. However the evidence is insufficient at this time to prove that conclusively. Therefore, it has been classified as a Variant of Uncertain Significance.

The information on this website is not intended for direct diagnostic use or medical decision-making without review by a genetics professional. Individuals should not change their health behavior solely on the basis of information contained on this website. Neither the University of Utah nor the National Institutes of Health independently verfies the submitted information. If you have questions about the information contained on this website, please see a health care professional.